# SDR SWIA2020033149770

- Difficulty date: February 27, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Fitting
- Part number: 601R385472
- Condition: Broken
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR FWD R/H NYLON GUIDE FITTING BROKEN.  (C CHECK) RO 3/27/2020    REMOVED BROKEN AVIONICS BAY DOOR FWD R/H NYLON GUIDE FITTING. LOCATED AND DRILLED NEWAVIONICS BAY DOOR FWD R/H NYLON GUIDE FITTING REF. CRJ-200 [TR51-42] SRM. INSTALLATION PERFORMED ON JOB 2736661, OP: 381, STEP 3 OF CORRECTIVE ACTION.
